# SDR JR2R20240323588

- Difficulty date: March 23, 2024
- Submitted: March 23, 2024
- Operation: Air carrier
- Aircraft: N88301
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000388
- Aircraft time: 20,667 hours, 12,198 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17092568005
- Condition: Gouged
- Location: Zone 200
- Part time: 20,667 hours, 12,198 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH O/B SEAT TRACK GOUGED AT FR29.  REPAIRED
